My doctor, as it happens, is out of town, but when I texted him, he answered immediately! I am to increase my Seroquel from the recently decreased amount of 75 mg to back up to 100 mg. I decreased my dose with my doctor’s approval, on May 19th, started feeling (more) anxious the next day, and the depression started on May 28 (on the way home from Buffalo.) Of course, it is my biochemistry that I have depression, but events do precipitate depression. So being on a lower dose of Seroquel, which not only acts as a mood stabilizer, but also as an antidepressant, and undergoing stressful events such as having to leave my son, will precipitate depression. I hope increasing the dose will stop the depression symptoms.
Unfortunately, Seroquel causes weight gain in the belly region and I was experiencing that. One reason for cutting down the dose. I, never in my life have had a jiggly stomach! But if it means I will not be depressed, then jiggly stomach it is, haha. My friends and loved ones will love me despite that I’m sure 🙂 Or I could start doing 1,500 crunches every day, probably not!
As you may be able to tell, I feel better already! Talking (or texting) with your doctor does have that effect. The fact that he cares and responds and then has a strategy (increase Seroquel) to make one feel better is very heartening. So looking forward to feeling better, jiggles and all!